Research ArticleOpen accessIn the abstractSimulations of Two-dimensional High Speed Turbulent Compressible Flow in a Diffuser and a Nozzle Blade CascadeK. C. Ng, M. Z. Yusoff, T. F. YusafAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,550 accessesView PDFCite
28 results for “Second order equations”
Set a search alertResearch ArticleOpen accessIn the abstractForce Prediction Model for Milling 618 Stainless Steel Using Response Surface MethodologyK. Kadirgama, K A. Abou-El-HosseinAmerican Journal of Applied Sciences, Vol. 2, Issue 8 · 31 Aug 2005 · 6,697 accessesView PDFCite
Research ArticleOpen accessIn the abstractEvaluation of Reliability and Availability Characteristics of Two Different Systems by Using Linear First Order Differential EquationsKhaled M. El-Said, Mohamed S. EL-SherbenyJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,659 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,540 accessesView PDFCite
Research ArticleOpen accessIn the abstractSurface Roughness Prediction Model in Machining of Carbon Steel by PCD Coated Cutting ToolsYusuf Sahin, A. Riza MotorcuAmerican Journal of Applied Sciences, Vol. 1, Issue 1 · 31 Mar 2004 · 7,964 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-HarbiJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 6,826 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA New High Order Algorithm with Low Computational Complexity for Electric Field SimulationMohammad Khatim Hasan, Jumat Sulaiman, Samsul Arifin Abdul KarimJournal of Computer Science, Vol. 6, Issue 7 · 31 Jul 2010 · 6,394 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,763 accessesView PDFCite